# SDR MALA976358

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR864101
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, HYDRAULIC PRESSURE DECREASED TO ZERO.  MAINTENANCE REPLACED LT MLG ACTUATOR, ALL CHECKS GOOD.
